MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERHICKMAN CV CATHETER, PLOYURETHANE DUAL-LUMEN, 9.5F; CHRONIC CATHETERS

BARD ACCESS SYSTEMS POWERHICKMAN CV CATHETER, PLOYURETHANE DUAL-LUMEN, 9.5F; CHRONIC CATHETERS
Model Number 0802915
Medical Device Problem Codes Material Separation (1562); Separation Failure (2547); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0802915 chronic catheters allegedly experienced difficult or delayed separation.This report was received from one source.One patient was involved with no reported patient injury.Age, gender and weight were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation.Therefore, the investigation is confirmed for material separation, separation failure and inconclusive for difficult or delayed separation.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0802915 chronic catheters allegedly experienced difficult or delayed separation, material separation and separation failure.This report was received from one source.One patient was involved with no reported patient injury.Age, gender and weight were not provided.

Brand Name
POWERHICKMAN CV CATHETER, PLOYURETHANE DUAL-LUMEN, 9.5F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10738095
Report Number3006260740-2020-03489
Device Sequence Number11044583
Product Code LJS
UDI-Device Identifier00801741036651
UDI-Public(01)00801741036651
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0802915
Device Catalogue Number0802915
Device Lot NumberREEQ2617
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/05/2021
Patient Sequence Number1